Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 95, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 14, 2011, 3:15 PM EDT for 6 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2011, 3:15 PM EDT (19:15 UTC)
- Expired
- May 14, 2011, 3:50 PM EDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Decatur County, GA, Grady County, GA, Miller County, GA, Mitchell County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 87 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
637 WUUS52 KTAE 141915 SVRTAE GAC007-087-131-201-205-253-142000- /O.NEW.KTAE.SV.W.0095.110514T1915Z-110514T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EDT SAT MAY 14 2011 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BAKER COUNTY IN SOUTHWEST GEORGIA... NORTHERN DECATUR COUNTY IN SOUTHWEST GEORGIA... EXTREME NORTHWESTERN GRADY COUNTY IN SOUTHWEST GEORGIA... SOUTHEASTERN MILLER COUNTY IN SOUTHWEST GEORGIA... WESTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA... EXTREME NORTHEASTERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA... * UNTIL 400 PM EDT * AT 314 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BABCOCK... AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEINHAM STORE...BELLVIEW...COOKTOWN...VADA...HOGGARD MILL... HOPEFUL...MITCHELL CO A/P AND BRANCHVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3133 8428 3110 8418 3097 8471 3114 8478 TIME...MOT...LOC 1915Z 250DEG 21KT 3108 8464 $$ 42-DVD
2 follow-up statements
973 WWUS52 KTAE 141925 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 325 PM EDT SAT MAY 14 2011 GAC131-253-141935- /O.CAN.KTAE.SV.W.0095.000000T0000Z-110514T2000Z/ GRADY GA-SEMINOLE GA- 325 PM EDT SAT MAY 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN SEMINOLE AND EXTREME NORTHWESTERN GRADY COUNTIES IS CANCELLED... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3133 8428 3113 8422 3102 8464 3113 8472 TIME...MOT...LOC 1925Z 241DEG 23KT 3112 8458 $$ GAC007-087-201-205-142000- /O.CON.KTAE.SV.W.0095.000000T0000Z-110514T2000Z/ MITCHELL GA-MILLER GA-BAKER GA-DECATUR GA- 325 PM EDT SAT MAY 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN DECATUR...SOUTHERN BAKER...SOUTHEASTERN MILLER AND WESTERN MITCHELL COUNTIES... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BABCOCK...MOVING NORTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELLVIEW...COOKTOWN...HOGGARD MILL...HOPEFUL AND BRANCHVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3133 8428 3113 8422 3102 8464 3113 8472 TIME...MOT...LOC 1925Z 241DEG 23KT 3112 8458 $$ 42-DVD
333 WWUS52 KTAE 141950 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 350 PM EDT SAT MAY 14 2011 GAC007-087-201-205-142000- /O.CAN.KTAE.SV.W.0095.000000T0000Z-110514T2000Z/ MITCHELL GA-MILLER GA-BAKER GA-DECATUR GA- 350 PM EDT SAT MAY 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DECATUR...SOUTHERN BAKER...SOUTHEASTERN MILLER AND WESTERN MITCHELL COUNTIES IS CANCELLED... THE STORM HAS WEAKENED BELOW SEVERE LIMITS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3133 8428 3113 8422 3102 8464 3113 8472 TIME...MOT...LOC 1950Z 241DEG 23KT 3120 8442 $$ 42-DVD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 9:50 AM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, May 14, 9:50 AM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 950 AM EDT SAT MAY 14 2011 .DISCUSSION...JUST UPDATED THE GRIDS AND ZONES TO INCREASE POPS OVER THE EASTERN CWA AS A LARGE AREA OF CONVECTION MOVES WEST TO EAST ACROSS THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA. THE COLD FRONT WAS ROUGHLY ON A LINE FROM MONTGOMERY TO PENSACOLA AT 12Z. SATELLITE IMAGERY SHOWS THAT BEHIND THIS CURRENT COMPLEX OF STORMS SKIES ARE MOSTLY CLR ACROSS THE FLORIDA PANHANDLE AND SE AL. THUS..WITH DAYTIME HEATING ALONG WITH THE UNSTABLE ATMOSPHERE WE EXPECT MORE STORMS TO DEVELOP LATER THIS AFTERNOON/EVENING. THE BEST CHANCES ONE AGAIN WILL BE THE EASTERN ZONES BECAUSE THE FRONT SHOULD PUSH THROUGH MOST OF THE WESTERN CWA BEFORE DEVELOP BEGINS. NO ORGANIZED SEVERE WEATHER IS FORECAST FOR TODAY BUT A FEW STORMS MAY BE STRONG TO BRIEFLY SEVERE. && .MARINE...THE COLD FRONT WILL PUSH ACROSS THE LOCAL WATERS FORM WEST TO EAST TODAY. WINDS AND SEAS ARE ALREADY ELEVATED TO CAUTIONARY LEVELS. WINDS WILL GRADUALLY SHIFT FROM WEST TO NORTHWEST BEHIND THE FRONT TODAY THROUGH EARLY SUNDAY. && .AVIATION...ANOTHER BAND OF SHOWERS AND THUNDERSTORMS IS MAKING ITS WAY ACROSS THE SOUTHERN TWO THIRDS OF THE TRI-STATE AREA THIS MORNING...AHEAD OF A COLD FRONT THAT WILL BE PUSHING EASTWARD ACROSS THE AREA LATER THIS AFTERNOON AND EARLY THIS EVENING. WIND GUSTS UP TO 30 KNOTS CAN BE EXPECTED TO ACCOMPANY SOME OF THERE STORMS THIS MORNING...ALONG WITH BRIEF PERIODS OF MVFR CONDITIONS. VFR CONDITIONS WILL RETURN FOLLOWING THE PASSAGE OF THE SHOWERS AND STORMS LATER THIS MORNING. HOWEVER...AHEAD OF THE FRONT ADDITIONAL SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS AND BRIEF MVFR TO LOCAL IFR CONDITIONS ARE POSSIBLE FROM EARLY TO LATE AFTERNOON, AS REFLECTED IN ALL TERMINAL FORECASTS. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...HIGH RIP CURRENT RISK FOR PANHANDLE BEACHES TODAY. GM...NONE. && BARRY/DUVAL
Hazardous weather outlook, May 14, 3:20 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 AM EDT SAT MAY 14 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150730- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 320 AM EDT SAT MAY 14 2011 /220 AM CDT SAT MAY 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL TROUGH AND SURFACE COLD FRONT WILL MOVE ACROSS THE REGION TODAY. THIS WILL BRING SHOWERS AND THUNDERSTORMS ALONG WITH BREEZY AND GUSTY SOUTHWEST AND THEN WEST WINDS. WHILE CONDITIONS ARE NOT FAVORABLE FOR ORGANIZED SEVERE STORMS...SOME STORMS COULD BRIEFLY APPROACH STRONG TO SEVERE LEVELS. THE MAIN THREAT WOULD BE UP TO QUARTER SIZE HAIL AND WIND GUSTS APPROACHING 60 MPH. LIGHTNING WILL POSE A DANGER AS WELL. HOWEVER WE CANNOT DISCOUNT A SEVERE STORM OR TWO WITH LARGE HAIL AND DAMAGING DOWNBURSTS. AS THE FRONT CLEARS THE AREA FROM WEST OT EAST THROUGH TONIGHT...RAIN WILL DIMINISH AND THEN END OVERNIGHT. THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE PANHANDLE BEACHES. MARINERS SHOULD EXERCISE CAUTION TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AFTER THE FRONT EXITS...COOLER AND DRIER AIR WILL OVERSPREAD THE REGION INTO THE UPCOMING WORK WEEK...GIVING US A RETURN TO FAIR BUT MORE SEASONABLE WEATHER. HOWEVER A SMALL CHANCE OF RAIN EXISTS ON MONDAY...ESPECIALLY FOR THE NORTHERN TIER COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT. SPOTTERS AND EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, May 14, 2:02 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
202 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG HOPEWELL 30.38N 83.44W
05/14/2011 MADISON FL TRAINED SPOTTER
AT LEAST A DOZEN TREES DOWN IN THE CENTRAL AND SOUTHERN
PART OF THE COUNTY. TIME WAS ESTIMATED BY RADAR.
&&
HERSEY/DVDLocal storm report, May 14, 2:05 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG LLOYD 30.48N 84.02W
05/13/2011 JEFFERSON FL COUNTY OFFICIAL
ONE TREE DOWN ALONG HIGHWAY 59. TIME ESTIMATED BY RADAR.
&&
HERSEY/DVDLocal storm report, May 14, 2:07 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 2 S DILLS 30.60N 83.77W
05/13/2011 JEFFERSON FL COUNTY OFFICIAL
ONE TREE DOWN ALONG BROCK ROAD. TIME ESTIMATED BY RADAR.
&&
HERSEY/DVDLocal storm report, May 14, 2:08 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST TALLAHASSEE COML AIRPOR 30.44N 84.28W
05/13/2011 M57.00 MPH LEON FL OFFICIAL NWS OBS
57 MPH WIND GUST RECORDED AT THE NWS OFFICE IN THE NEW
LOVE BUILDING AT FLORIDA STATE UNIVERSITY.
1110 PM TSTM WND DMG TALLAHASSEE 30.44N 84.28W
05/13/2011 LEON FL LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES KNOCKED DOWN BOTH CITY AND
COUNTY WIDE...BLOCKING SEVERAL ROADS AND INTERSECTIONS.
1130 PM TSTM WND DMG LLOYD 30.48N 84.02W
05/13/2011 JEFFERSON FL COUNTY OFFICIAL
ONE TREE DOWN ALONG HIGHWAY 59. TIME ESTIMATED BY RADAR.
1150 PM TSTM WND DMG 2 S DILLS 30.60N 83.77W
05/13/2011 JEFFERSON FL COUNTY OFFICIAL
ONE TREE DOWN ALONG BROCK ROAD. TIME ESTIMATED BY RADAR.
1100 AM TSTM WND DMG HOPEWELL 30.38N 83.44W
05/14/2011 MADISON FL TRAINED SPOTTER
AT LEAST A DOZEN TREES DOWN IN THE CENTRAL AND SOUTHERN
PART OF THE COUNTY. TIME WAS ESTIMATED BY RADAR.
&&
HERSEY/DVDSpecial weather statement, May 14, 3:06 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT SAT MAY 14 2011
GAZ155-156-141945-
DECATUR GA-SEMINOLE GA-
306 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DECATUR AND
SEMINOLE COUNTIES...
* UNTIL 345 PM EDT
AT 302 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES EAST OF MARIANNA...OR NEAR SEMINOLE STATE
PARK...MOVING EAST AT 20 MPH.
PEOPLE IN SOUTHERN SEMINOLE AND SOUTHWESTERN DECATUR COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3070 8453 3071 8487 3074 8489 3075 8491
3082 8494 3084 8493 3084 8492 3086 8494
3087 8492 3092 8452
TIME...MOT...LOC 1907Z 268DEG 18KT 3078 8483
42-DVDSpecial weather statement, May 14, 3:13 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SAT MAY 14 2011
GAZ143>145-156-141945-
MITCHELL GA-MILLER GA-BAKER GA-DECATUR GA-
313 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
BAKER...NORTHERN DECATUR...SOUTHEAST MILLER AND SOUTHWEST MITCHELL
COUNTIES...
* UNTIL 345 PM EDT
AT 308 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 38 MILES NORTHEAST OF MARIANNA...OR NEAR ELDORENDO...
MOVING EAST AT 25 MPH.
PEOPLE IN NORTHERN DECATUR...SOUTHEASTERN MILLER...SOUTHERN BAKER AND
SOUTHWESTERN MITCHELL COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3124 8445 3101 8439 3094 8474 3100 8476
3104 8476 3106 8473 3107 8478 3111 8480
TIME...MOT...LOC 1912Z 250DEG 21KT 3106 8466
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:55 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes, Thomas | 65 min |
| May 14, 3:06 PM EDT | Special Weather Statement | TAE | Decatur | 39 min |
| May 14, 3:13 PM EDT | Special Weather Statement | TAE | Miller | 32 min |
| May 14, 4:17 PM EDT | Special Weather Statement | TAE | Brooks | 43 min |
| May 14, 5:02 PM EDT | Special Weather Statement | TAE | Lowndes | 28 min |
| May 14, 5:06 PM EDT | Special Weather Statement | TAE | Worth | 24 min |
| May 14, 5:36 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 24 min |
| May 14, 5:50 PM EDT | Special Weather Statement | TAE | Irwin | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.